It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Stopping the Pill & Acne???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-17-2006, 10:48 AM   #1
    haileysheets
    Senior Member
    (female)
     
    haileysheets's Avatar
     
    Join Date: May 2006
    Location: Anderson, IN
    Posts: 259
    haileysheets HB User
    Stopping the Pill & Acne???

    Please help. I stopped the Pill (Loestrin) two months ago. My husband and I are trying to conceive. Ever since I stopped the Pill, I have been suffering from the worst acne I have ever experienced. I have a combination of cystic acne and whiteheads, and they mainly accumulate around my mouth and jawline. Has any one else experienced acne after stopping a birth control pill? Is there any thing you did that helped? I cannot be on any prescription acne meds because of the fact that I am trying to conceive. It is so frustrating. Any insightful is appreciated.

     
    Sponsors Lightbulb
       
    Old 05-17-2006, 11:46 AM   #2
    jillr
    Senior Member
    (female)
     
    jillr's Avatar
     
    Join Date: Apr 2006
    Location: Massachusetts
    Posts: 237
    jillr HB User
    Re: Stopping the Pill & Acne???

    The same exact thing happened to me. My acne wasn't bad when I was a teenager. It got worse after I stopped the pill to have my kids. Now, 3 kids and 10 yrs. later, it's been getting worse. I don't really know what to tell you, I'm on Accutane and you certainally can't take it if you're trying to get pregnant. Search the board, some people have had good luck with asprin masks, diet changes, topical cremes,,,check it out and good luck!!

     
    Old 05-18-2006, 05:18 AM   #3
    thelms_
    Junior Member
     
    thelms_'s Avatar
     
    Join Date: Aug 2004
    Posts: 33
    thelms_ HB User
    Re: Stopping the Pill & Acne???

    i know how you feel! i went off the pill in february and my skin broke out horribly within 6 weeks. i have had one period since going off which i believe was brought on by taking Vitex (I previously tried going of the pill a couple of years ago and didn't have a period for 8 months). I have recently changed my skin care products to Dermalogica - my skin is clearing up really really well! It may also be that my hormones are starting to return to normal. I am also trying to conceive, my doctor prescribed Eryacne (which you can use while TTC) and it did absolutely nothing. Good luck with your skin and TTC!!

     
    Old 05-19-2006, 05:57 PM   #4
    vgarr
    Newbie
    (female)
     
    vgarr's Avatar
     
    Join Date: May 2006
    Location: monroe, new jersey
    Posts: 1
    vgarr HB User
    Re: Stopping the Pill & Acne???

    Boy, these posts sure do bring back bad memories! I started taking the pill when I got married and thought I found the miracle drug that finally cured my acne. My skin was wonderful and I was like a different person! When I discontinued it for health reasons, I was shocked when my acne returned with a vengence! I could literally feel the oil oozing out of my pores and the breakouts were horrible. Well, for my sanity, I went back on it and right away, my pores seemed to shrink overnight, the oil stopped and my skin was beautiful again! A few years later I had to stop it to get pregnant and, of course, the same thing happened! It took me a few months to conceive, but when I did, my skin was fine. Unfortunately, here I am, at 50 years of age, and still suffering from this problem that has plagued me since I was 11. I hate to say it, but hormonal acne doesn't go away. My skin is bad again right now, and I'm so frustrated that I don't know what to do. I was suppose to go shopping tomorrow for a mother-of-the-bride dress for my daughter's wedding in October, and I cancelled because I don't want to look in the mirror while trying on these beautiful gowns. These are the feelings I had when I was a teenager and here I am at the age of 50 still wanting to stay inside and hide. This has totally ruled my life! If there is anyone out there who has this problem as an older adult, please let me know if you have found something that helps. I'm desperate!

     
    Old 05-19-2006, 07:15 PM   #5
    thelms_
    Junior Member
     
    thelms_'s Avatar
     
    Join Date: Aug 2004
    Posts: 33
    thelms_ HB User
    Re: Stopping the Pill & Acne???

    You just don't let acne control you, I let myself miss out on so many things that I wanted to be a part of because of my skin, I got so depressed and so frustrated... I only left the house when I absolutely had to. About 2 months ago I had really had enough, I don't care what anyone thinks or says anymore(and really people don't care or notice if you appear unbothered by your skin, as soon as you let it bother you, someone will notice). Funnily enough, as soon as I stopped stressing and worrying about people and mirrors, my skin is actually glowing! Don't miss out on all the wedding preparations, I got married last october and it meant so much to me to have my mum around.

     
    Old 05-19-2006, 07:39 PM   #6
    haileysheets
    Senior Member
    (female)
     
    haileysheets's Avatar
     
    Join Date: May 2006
    Location: Anderson, IN
    Posts: 259
    haileysheets HB User
    Re: Stopping the Pill & Acne???

    Just wanted to say thanks for all these posts so far. It's nice to know I'm not the only one!!!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    stopping and then restarting the pill tiredpoet Birth Control 3 10-26-2008 02:29 PM
    Retain weight after stopping taking the pill? Erin1985 Women's Health 1 10-10-2008 09:53 AM
    Stopping BC Pills? The Inquirer Birth Control 14 03-14-2007 07:58 AM
    STILL no period after stopping bcp 3 months ago, anyone else? kay21 Birth Control 9 07-19-2005 05:23 PM
    Effects of stopping the pill abrubptly? s2d21 Birth Control 7 06-27-2005 08:08 AM
    Facial spider veins and adult acne after stopping bc Trishydishy25 Birth Control 1 06-09-2005 02:45 AM
    minocycline: brain effects, and stopping long-term use? lsiise Acne 1 11-28-2004 06:38 PM
    considering stopping minocycline pixieprincess Acne 11 03-11-2003 09:05 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:40 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!